The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (783 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 1, 2000, pp. 269–278
DOI: 10.4171/ZAA/950

Published online: 2000-03-31

On Infinite-Horizon Optimal Control Problems

S. Effati[1], A.V. Kamyad[2] and R.A. Kamyabi-Gol[3]

(1) Ferdowsi University, Mashhad, Iran
(2) Ferdowski University, Mashhad, Iran
(3) Ferdowsi University, Mashhad, Iran

In this paper, we consider infinite-horizon optimal control problems. First, by a suitable change of variable, we transform the problem to a finite-horizon nonlinear optimal control problem. Then the problem is modified into one consisting of the minimization of a linear functional over a set of positive Radon measure. The optimal measure is approximated by a finite combination of atomic measures and the approximate solution of the fist problem is find by the optimal solution of a finite-dimensional linear programming problem. The solution of this problem is used to find a piecewise constant control for the original one, and finally by using the approximate control signals we obtain the approximate trajectories.

Keywords: Infinite-horizon problems, measure theory, optimal control, linear programming

Effati S., Kamyad A.V., Kamyabi-Gol R.A.: On Infinite-Horizon Optimal Control Problems. Z. Anal. Anwend. 19 (2000), 269-278. doi: 10.4171/ZAA/950